# SDR REXA2012120201539

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 17,158 hours, 15,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FORWARD FACE NEXT TO LINTEL FITTING LOWER INBOARD CORNER AREA CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
